# SDR C2XA03BT078

- Difficulty date: August 8, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 7,909 hours, 5,781 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: 1926
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

EWR---CO2320, CREW REPORTED, (AIR/GROUND SENSOR FAILED. LANDING GEAR WOULD NOT RETRACT.) RETURNED TO EWR, MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR PROXIMITY SWITCH (WOW) IAW EMB145 MM NR 32-63-02. OPS. CHECKED AND GEAR SWING GOOD. IAW EMB145 MM NR 32-30-00.  AIRCRAFT RETURNED TO SERVICE.
